Please use this identifier to cite or link to this item:
|Title:||Construction of various types of solutions for an elliptic problem||Contributor(s):||Dancer, Edward Norman (author); Yan, Shusen (author)||Publication Date:||2004||DOI:||10.1007/s00526-003-0229-6||Handle Link:||https://hdl.handle.net/1959.11/3788||Abstract:||In this paper, we consider the following elliptic problem... where a(x) is a continuous function satisfying 0 < a(x)<1 for x∈...,Ω is a bounded domain in R^N with smooth boundary, ε > 0 is a small number. A solution of (1.1) can be interpreted as a steady state solution of the corresponding problem: ut=ε²Δu+f(x,u), where f(x,t)=t(t-a(x))(1-t), which arises in a number of places such as population genetics [24,33]. The readers can refer to  for more background material for problem (1.1).||Publication Type:||Journal Article||Source of Publication:||Calculus of Variations and Partial Differential Equations, 20(1), p. 93-118||Publisher:||Springer||Place of Publication:||Germany||ISSN:||1432-0835
|Field of Research (FOR):||010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems||Socio-Economic Outcome Codes:||970101 Expanding Knowledge in the Mathematical Sciences||Peer Reviewed:||Yes||HERDC Category Description:||C1 Refereed Article in a Scholarly Journal||Statistics to Oct 2018:||Visitors: 137
|Appears in Collections:||Journal Article|
Files in This Item:
checked on Nov 26, 2018
checked on Dec 29, 2018
Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.